# SDR CALA0001935

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CARGO TRACK IN MID PIT CORRODED ON UPPER AND LOWER SURFACES BETWEEN STA 541 AND 788. THE TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-30-2, 51-30-5, AND 51-30-1.
